Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 607204, 20 pages
http://dx.doi.org/10.1155/2013/607204
Research Article

Some Bounded Linear Integral Operators and Linear Fredholm Integral Equations in the Spaces and

1İnönü Üniversitesi, Eğitim Fakültesi, A-Blok, Posta Kodu: 44280, Malatya, Turkey
2Baku State University, Department of Mech. & Math., Z. Khalilov Street, 23, P.O. Box 370145, Baku, Azerbaijan

Received 14 November 2012; Accepted 16 January 2013

Academic Editor: Juan Carlos Cortés López

Copyright © 2013 İsmet Özdemir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

İsmet Özdemir, Ali M. Akhmedov, and Ö. Faruk Temizer, “Some Bounded Linear Integral Operators and Linear Fredholm Integral Equations in the Spaces and ,” Abstract and Applied Analysis, vol. 2013, Article ID 607204, 20 pages, 2013. https://doi.org/10.1155/2013/607204.